# SDR USAAF00003

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N897US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11392
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid System
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CLT-BHM - FLT 1252 - ON TAXI OUT FOR TAKEOFF, WHEN BRAKES WERE APPLIED (20 KNOTS), ANTI-SKID WOULD RELEASED BRAKES, MAKING IT HARD TO SLOW DOWN.  MAINTENANCE ACTION PENDING.  AIRCRAFT WAS RELEASED ON MEL.  (M)
